Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A theorem on arbitrary $J$-fractions

Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 52 (1946), 671-679
MathSciNet review: 0017395
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Dennis and H. S. Wall, The limit-circle case for a positive definite J-fraction, Duke Math. J. vol. 12 (1945) pp. 255-273. MR 13436
  • 2. H. Hamburger, Über eine Erweiterung des Stieltjesschen Momentenproblems, Math. Ann. vol. 81 (1920) pp. 235-319; vol. 82 (1921) pp. 120-164 and 168-187. MR 1511966
  • 3. E. D. Hellinger and H. S. Wall, Contributions to the analytic theory of continued fractions and infinite matrices, Ann. of Math. (2) vol. 44 (1943) pp. 103-127. MR 8102

Additional Information


American Mathematical Society